# SDR 2010F00161

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: S5217620723401
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SECOND FROM FRONT INTERCOSTAL ABOVE BEAM 6 IS CORRODED BEYOND SRM LIMITS AT LOWER INBD CORNER.  REMOVED CLEAT FOR ACCESS IAW ATR 72 SRM 51-25-01 REV 77.  REMOVED CORROSION FROM INTERCOSTAL IAW SRM 51-21-42 REV 77 & SRM 51-21-58 REV 77.  MEASURED AFFECTED AREA MIN REMAINING THICKNESS .027" REF NTM 51-40-00 REV 34.  FOUND TO BE OUT OF LIMITS.  REMOVED INTERCOSTAL IAW SRM 51-25-01 REV 77.  NEW INTERCOSTAL MATCH DRILLED IT TO EXISTING STRUCTURE.  INSTALLED NEW INTERCOSTAL IAW SRM 51-25-01 REV 77 & SRM 51-25-04 REV 77.  RE-INSTALLED CLEAT REMOVED FOR ACCESS IAW SRM 51-25-04 REV 77.  REINSTALLED INTERNAL MECHANISM BETWEEN BEAMS 5 AND 6 REMOVED FOR ACCESS IAW SRM 51-25-02 REV 77.
